# SDR SWAA2025033119736

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8838Q
- Make and model: Boeing 737-8
- Aircraft serial: 67484
- Aircraft time: 7,432 hours, 4,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMPSEAT OUTBD FLASHLIGHT WONT TEST<[01] RESECURED LIGHT IN HOLDER PER MM 25-64-00.
